# SDR C2XA96IA080

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MS276434
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT AILERON CONTROL SYSTEM BELLCRANK AT THE CENTER WING WAS FOUND TO HAVE A WORN AND RUSTED BEARING.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEARING, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
